# SDR CA111026008

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,335 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 120A4262
- Condition: Malfunctioned
- Location: Rt Flap
- Part time: 2,919 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FLAPS ARE SELECTED TO UP, LOUD SCREECHING AND HOWLING SOUNDS COMING FROM THE RT FLAP ACTUATOR.  THIS HAPPENS ONLY AT THE LAST 4" OF TRAVEL IN THE UP DIRECTION.
